# SDR AALA202402074443

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 77,854 hours, 31,885 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DOOR 2L EMERGENCY LIGHT ABOVE DOOR NEED RELAMP. FOUND ELECTRICAL CONECTOR EXCHANGED AND INSTALLED CORRECTLY.
